# SDR DALA2018042402823

- Difficulty date: April 22, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 71,692 hours, 23,388 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE. ADJUSTED KNUCKLE KNOCKER IAW 52-11 OPS CHECKED GOOD.
